# SDR USAA2013071900024

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 50,557 hours, 18,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Dirty
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED 2L DOOR VERY HARD TO ARM.  MX CLEANED L2 DOOR SILL AREA FOR GIRT BAR. DOOR 2L ARMING OPS GOOD.
